# SDR UALA2011012400382

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 54,844 hours, 20,502 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: False Indication
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT UPLOCKED ON ECAM.  ACCOMPLISHED TSM 32-31-00- 810-865 UP TO TASK 5.  NO OBVIOUS DEFECTS FOUND.  CHECKED RESISTANCE ON SENSORS 12GA, 13GA, 30GA AND 31GA.  ALL READ 10.6 OHMS AT APPROX 10 DEGREES F.  SLAVED IN NEW LGCIU 1 AND LGCIU 2, NO HELP.  REINSTALLED ORIGINAL LGCIU'S IAW MM.  INSTALLED NEW FAC 1, NO HELP. REINSTALLED ORIGINAL FAC IAW MM.  ACCOMPLISHED TSM 32-31-00- 810-865. REPLACED UPLOCK PROX SENSORS 12GA AND 13GA.  OPERATED GEAR 8 TIMES, OPS NORMAL.
